WHEN IS THE SHORT RATE MARKOVIAN?

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

61 Scopus Citations
View graph of relations

Detail(s)

Original languageEnglish
Pages (from-to)305-312
Journal / PublicationMathematical Finance
Volume4
Issue number4
Publication statusPublished - Oct 1994
Externally publishedYes

Abstract

We answer this question in the very general context of the n‐factor Heath, Jarrow, and Morton model for the evolution of the term structure of interest rates, with nonrandom volatility. the answer is that a constraint is imposed on the behavior of the volatility structure. We explain the importance of this result for the design of efficient numerical algorithms for the valuation of options on the term structure. Copyright © 1994, Wiley Blackwell. All rights reserved

Research Area(s)

  • Heath, Jarrow, Morton model, short rate, term structure of interest rates